# SDR 2011FA0000388

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: General aviation
- Aircraft: N536ND
- Make and model: Cessna 172S
- Aircraft serial: 10932
- Aircraft time: 1,164 hours
- Engine: Lyc IO360L2A
- Engine time: 1,164 hours
- Propeller: Mcauly 1A170E
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302246401
- Condition: Flat
- Location: Tire
- Part time: 467 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, ACFT EXPERIENCES A FLAT TIRE ON THE LT MAIN GEAR AT THE END OF THE TAXIWAY.  MX WAS NOTIFIED AND THE TIRE WAS REPLACED.  HAVE BEEN EXPERIENCING SEVERAL OF THESE PROBLEMS AND WE HAVE BEEN INSTRUCTED BY OUR SAFETY DEPARTMENT TO SUBMIT SDR FORMS.
